sexologist-icon
Burning sensation. frequent urination
I am 21 yrs old. I have taken I pill on 17mar. Now I am experiencing burning sensation in vagina and frequent urination. Also I feel the urge of motion but it is not happening. What should I do.? Should I take Norflox to ease the burning.? Or is it a side effect of ipill.?
1192 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi, yes it could be side effects, just hydrate ur self properly n do not self medicate , if require visit doctor to start treatment.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.